# SDR SWAA2012042603468

- Difficulty date: April 15, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 27,091 hours, 12,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A831031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR L-ANGLE CORRODED BETWEEN BS 297 TO BS 328, RBL 60.  REMOVED AND REPLACED ANGLE PER SRM AND DWG.
